Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes more ear wax after using the ear wax remover?

I had lots of ear wax coming from my ear daily, i used the ear wax remover from my local cvs, since then i hear a bit less, and it seems like the fluid from the wax remover wont stop coming out of my ear, its been about a week or so. everytime i get the excess fluid out of my ear, more develops, it happens once or twice a day. i dont have insurance or anything to go to the doctor, what can i do?
Mon, 23 Mar 2015
Report Abuse
ENT Specialist 's  Response


Hi,

Welcome to HCM,

I had gone through your question and understand your concerns.


Looks like ear drum infection. need oral and ear antibiotics.(it's not wax). kindly evaluate.

all the best, take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi there. Wonder if you can help at all. My sister has had a problem with her ears lately, she feels they are blocked up & when listening to loud...